MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a pre-existing perforation in the mid-left anterior descending artery.The 2.50x26mm graftmaster stent delivery system failed to cross a non-abbott stent.The perforation was sealed with bypass surgery.There was no adverse patient sequela reported.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported failure to advance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported failure to advance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.B5: the graftmaster size is 2.80 not 2.50.No change to d4.
 
Event or Problem Description
Correction: the graftmaster size is 2.80, not 2.50.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9934012
Report Number2024168-2020-03451
Device Sequence Number701708
Product Code MAF
UDI-Device Identifier08717648176364
UDI-Public08717648176364
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number1012580-26
Device Catalogue Number1012580-26
Device Lot Number8103141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEZILLA; SYNERGY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight104